# SDR IPXA2016030900564

- Difficulty date: February 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC81681
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HORIZONTAL STABILIZER RIB LOWER AFT CAP FITTING CORRODED  AROUND FASTENER HOLES.  REPAIRED CORRODED FITTING IAW EA 011-5510-01-A6132, REV IR AND EO MD11-5510-60083-A.
